MathSciNet Relay Station
MathSciNet bibliographic data
MR530471 17B35 (44A99)
Schmüdgen, K. Positive cones in enveloping algebras. Rep. Math. Phys. 14 (1978), no. 3, 385–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement